Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

No growth in penis after taking medicine

Hi
I am 23 years old and got very very small penis. I am very fatty as well and done mastrabute alot. But stopped during the treatment. I am using butea gel twice a day and taking 2 capsules twice a day of butea from last 2 months. But there is no growth in the penis and I am almost running out of capsules. Can you suggest me ASAP wat to do. Should I order more and continue the treatment or do I need to change the medicine and order them,
Thanks


In: Sexual Problems, Posted 5 years ago

banner
By: Level Rating Level Rating6 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Results may vary from person to person. Sometimes results start appearing after 2 months. So we recommend you to continue the products for desired results.

Further queries are always welcome.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner